I've been on it for two days and havent been able to sleep much, all I do is wake up in the middle of the night and fill my head with symptoms that I dont have and they seem to stick there, will lexapro take care of this? Im considering just fighting through it until I feel the real effects and not the normal side effects, another thing it felt like really loud music and conversations with my friends were in my head lol I know it sounds weird but it was just the music I listened to all day yesterday and thinking about things that I was going to write on here
So Im wondering about lexapro?
- 12 Apr 2012 by Anonymous
- 12 April 2012
- lexapro, depression, anxiety, sleep disorders, sleep
Added 12 Apr 2012:
Also I'm going through marijuana withdrawals and heard it makes the symptoms more intense, before I was on lexapro I was sleeping just fine I would just have panic attacks every once in a while from all my intrusive thoughts
Hello XxSkiT. I answered a previous question you asked about side effects in regards to side effects. I know the physical side effects of the drug, as you yourself were mentioning the anxiety, etc. The music and conversations can be withdrawl. Its a side effect that I've never come across to taking Lexapro. So, I'm ruling out Lexapro on that count. Two days is very early in taking any drug. As I suggested in your earlier question, the physical side effects will subside and disappear. Just curious if your doctor perscribing you the lexapro is aware that you are no longer smoking weed. (if she/he ever did to begin with) Regards, pledge
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2011 • 2 answers
Posted 7 Sep 2011 • 4 answers
Lexapro - I have been on 10mg for 2 months and I can't function. I sleep for 12 hours and I am sick?
Posted 16 Jan 2013 • 6 answers
Posted 7 Jan 2015 • 3 answers
Posted 5 May 2015 • 6 answers